# SDR VNAA0309008

- Difficulty date: September 11, 2003
- Submitted: September 17, 2003
- Operation: Air carrier
- Aircraft: N471PS
- Make and model: Dorner DO328100
- Aircraft serial: 3007
- Aircraft time: 19,897 hours, 23,647 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3150 · Central Warning
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

THE CREW REPORTED A PUSHER FAIL CASS MESSAGE.  MAINTENANCE CYCLED IAC C/B.  OPERATIONAL CHECK WAS PERFORMED IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 22-00-00 AND AIRCRAFT WAS RELEASED FOR SERVICE.
